# SDR SWAA2021121350788

- Difficulty date: December 7, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737
- Aircraft serial: 29822
- Aircraft time: 66,819 hours, 39,577 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: 194E PNL LEADING EDGE HAS 2 ELONGATED HOLES AND 2 DIMPLED AND CRACKED HOLES. TRAILING EDGE HAS 4 DIMPLED HOLES AND 3 OVERSIZED HOLES ; / [01] REMOVED AND REPLACED PANEL IAW AMM 53-51-21
